| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | cytomel or what
cytomel or what
[ Back to Messages
Posted by tina
on October 02, 2000 at 19:02:46:
It has been 5 days since I have been off the effexor. I wish I could say everything is great, but I don't know what is going on. My face is swollen and my stomach. My hair has been falling out for 2 months, and now I'm wondering what is going on. As I told you my ft-4 is in normal range, mt tt-3 is 100.. still haven't had the ft-3 done. I'm taking the t-3 5 mg. I don't think I can tolerate anymore of that. What Should I do. To make matters worst, I was teary eyed most of the afternoon. That could be withdrawal. I still don't know what to make of the swelling. Sometimes I just want to scrap the t-3 and up my t-4 to .137.. which is where it was 2 years ago before all this mess started when they lowered me. Tonight I am discouraged. Also the empty nest is playing a part in this. I guess I feel better the busier I am. for now nancy
All times are GMT -7. The time now is 11:44 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!